Alert archive / Texas / Wind Advisories in 2008
Wind Advisory 18, NWS Fort Worth, TX
NWS Fort Worth, TX issued this wind advisory at Apr 17, 2008, 2:21 AM CDT for 46 counties in Texas. It took effect at Apr 17, 2008, 10:00 AM CDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 17, 2008, 2:21 AM CDT (07:21 UTC)
- In effect from
- Apr 17, 2008, 10:00 AM CDT
- Expired
- Apr 17, 2008, 6:00 PM CDT
- In force
- 8 hr
- Issued by
- NWS Fort Worth, TX
All 46 counties
Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 07:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 7.4 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -632 J/kg
- Mixed-layer LCL
- 1475 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 76 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KFWD 170721 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 221 AM CDT THU APR 17 2008 ...WIND ADVISORY FOR ALL OF NORTH TEXAS TODAY... .EXPECT STRONG SOUTH FLOW TO INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS TODAY ACROSS ALL NORTH TEXAS. WINDS WILL BEGIN TO DECREASE IN THE NORTHWEST BY LATE AFTERNOON AS A COLD FRONT APPROACHES THE AREA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-172000- /O.NEW.KFWD.WI.Y.0018.080417T1500Z-080417T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 221 AM CDT THU APR 17 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS AFTERNOON. EXPECT STRONG SOUTH FLOW TO INCREASE TO 20 TO 30 MPH WITH HIGHER GUSTS TODAY ACROSS ALL NORTH TEXAS. WINDS WILL BEGIN TO DECREASE IN THE NORTHWEST BY LATE AFTERNOON AS A COLD FRONT APPROACHES THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 84
2 follow-up statements
000 WWUS74 KFWD 171938 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 238 PM CDT THU APR 17 2008 ...WIND ADVISORY FOR ALL OF NORTH TEXAS THROUGH 6 PM... .A DEEPENING LOW PRESSURE SYSTEM OVER NORTH TEXAS WILL CREATE SOUTH WINDS BETWEEN 20 TO 30 MPH WITH HIGHER GUSTS ACROSS ALL OF NORTH TEXAS. WINDS WILL DECREASE LATE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-172300- /O.CON.KFWD.WI.Y.0018.000000T0000Z-080417T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 238 PM CDT THU APR 17 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND ADVISORY WHICH REMAINS IN EFFECT UNTIL 6 PM CDT THIS AFTERNOON. A DEEPENING LOW PRESSURE SYSTEM OVER NORTH TEXAS WILL CREATE SOUTH WINDS BETWEEN 20 TO 30 MPH WITH HIGHER GUSTS ACROSS ALL OF NORTH TEXAS. WINDS WILL DECREASE LATE THIS AFTERNOON AS A COLD FRONT MOVES THROUGH THE AREA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO 30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES. RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE STRONG WINDS. $$ 13
000 WWUS74 KFWD 172250 NPWFWD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE FORT WORTH TX 550 PM CDT THU APR 17 2008 ...THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT... .THE PRESSURE GRADIENT ACROSS NORTH TEXAS HAS BEEN WEAKENING LATE THIS AFTERNOON AS A COLD FRONT ENTERED THE NORTHWESTERN PART OF NORTH TEXAS. THUS...THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER TODAY ARE DECREASING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CDT. TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-180000- /O.EXP.KFWD.WI.Y.0018.000000T0000Z-080417T2300Z/ MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE... SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO... DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND... THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER... SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD... BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL... KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN... EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND... RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY... OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE... ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY... COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON... MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE... FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE... KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA... GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON... ROCKDALE...HEARNE...FRANKLIN...CALVERT 550 PM CDT THU APR 17 2008 ...WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 6 PM CDT THIS AFTERNOON. THE PRESSURE GRADIENT ACROSS NORTH TEXAS HAS BEEN WEAKENING LATE THIS AFTERNOON AS A COLD FRONT ENTERED THE NORTHWESTERN PART OF NORTH TEXAS. THUS...THE GUSTY SOUTHERLY WINDS THAT WE SAW EARLIER TODAY ARE DECREASING. THE WIND ADVISORY WILL BE ALLOWED TO EXPIRE AT 6 PM CDT. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Apr 17, 12:13 AM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, Apr 17, 12:13 AM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1213 AM CDT THU APR 17 2008 .AVIATION... 1213 AM CDT CIGS ARE SPOTTY AND VFR UPSTREAM. MODELS CONVINCED OF NEED FOR ALTERNATE (CIGS AOB 2KFT) OVERNIGHT...BUT WITH STRONG WINDS PERSISTING...WILL MAINTAIN CIGS WITHIN THE UPPER HALF OF MVFR. HAVE DECIDED TO KEEP PREVAILING VFR CIGS THROUGHOUT THE AFTERNOON. INTRODUCED TSRA...WITH FROPA AT TAIL END OF 06Z-06Z TAF PERIOD FOR METRO SITES. 25 && .AVIATION... 618 PM CDT STRONG INVERSION KEPT BL MOISTURE TRAPPED THIS AFTERNOON. LLJ WILL ASSURE A RAPID RETURN TO MVFR CIGS OVERNIGHT...BUT APPROACHING SYSTEM SHOULD LIFT CAP ENOUGH TO SCATTER LOW CLOUDS DURING AFTER NOON. WINDS WILL SUBSIDE LITTLE OVERNIGHT...AND HAVE SIMILAR GUSTINESS THURSDAY. TSRA SHOULD BE BEYOND CURRENT TAF PERIOD. WITH 06Z TAF PACKAGE...WILL LIKELY INTRODUCE SOME TS MENTION FOR 00-06Z PERIOD THURSDAY EVENING. 25 && .PREV DISCUSSION... 309 PM CDT LOW LEVEL MOISTURE PLUME QUITE EVIDENT IN THE FORM OF A STREAM OF STRATUS THAT HAS PERSISTED ALL DAY FROM SOUTH TEXAS...ALONG THE I-35 CORRIDOR...AND INTO CENTRAL OKLAHOMA. AT THE SURFACE...STRONG LOW PRESSURE NEAR THE MINNESOTA ARROWHEAD ALONG WITH A DEEPENING LOW OVER EASTERN NEW MEXICO AND A SURFACE HIGH SPRAWLED OVER THE SOUTHEAST HAVE MAINTAINED A TIGHT PRESSURE GRADIENT OVER THE CENTRAL STATES. AS A RESULT...SOUTHERLY WINDS WILL CONTINUE TO GUST FROM 30 TO 40 MPH THROUGH THE REMAINDER OF THE AFTERNOON. THE WIND ADVISORY WILL EXPIRE AT 7 PM. OVERALL...FORECAST REMAINS UNCHANGED. BEST CHANCE FOR PRECIP APPEARS TO BE AFTER 03Z FRIDAY. ISOLATED SHOWERS/STORMS MAY DEVELOP THURSDAY AFTERNOON GENERALLY ALONG AND NORTH OF I-20...BUT MORE WIDESPREAD ACTIVITY IS EXPECTED ACROSS OKLAHOMA AND KANSAS /WHERE THE CAP CAN MORE EASILY BE OVERCOME/. SCATTERED CONVECTION WILL CONSOLIDATE INTO A SQUALL LINE EXTENDING FROM NEAR KANSAS CITY TO CENTRAL TEXAS DURING THE EVENING HOURS. SEVERE THREAT REMAINS RATHER LIMITED...PRIMARILY A MARGINAL HAIL AND WIND THREAT GIVEN TIME OF DAY...CONVECTIVE MODE...AND LACK OF IMPRESSIVE INSTABILITY AND LOW LEVEL SHEAR. EXPECT ALL PRECIP TO SHIFT EAST OF OUR AREA BY MID TO LATE MORNING FRIDAY. OTHERWISE...A DRY PERIOD IS IN STORE FOR NORTH TEXAS. TEMPERATURES WILL BE SPRING LIKE...WITH 70S/80S FOR HIGHS AND 50S/60S FOR MORNING LOWS. ANOTHER FRONT MAY SLIP INTO THE REGION TUESDAY INTO WEDNESDAY...BRINGING OUR NEXT CHANCE FOR RAIN. SCHULTZ && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 61 73 48 69 51 / 5 20 60 10 0 WACO, TX 62 75 53 71 50 / 5 10 60 10 0 PARIS, TX 57 69 51 65 47 / 5 20 60 10 0 DENTON, TX 61 72 48 69 48 / 5 20 60 10 0 MCKINNEY, TX 60 70 52 69 47 / 5 20 60 10 0 DALLAS, TX 61 72 50 70 53 / 5 20 60 10 0 TERRELL, TX 61 74 53 67 48 / 5 10 60 10 0 CORSICANA, TX 61 74 54 68 50 / 5 10 60 10 0 TEMPLE, TX 62 77 56 71 48 / 5 10 60 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR THE FOLLOWING ZONES: TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175. &&
Hazardous weather outlook, Apr 16, 8:50 PM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 850 PM CDT WED APR 16 2008 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-171100- ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA- DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON- HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS- LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO- PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT- WISE-YOUNG- 850 PM CDT WED APR 16 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED TONIGHT. DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... THERE IS A CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS THURSDAY AFTERNOON THROUGH FRIDAY MORNING. A FEW OF THE STORMS MAY BECOME SEVERE...WITH A THREAT OF LARGE HAIL AND DAMAGING WINDS. THUNDERSTORM CHANCES WILL END FRIDAY MORNING. 26/25
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 4:08 PM CDT | Special Weather Statement | FWD | Young | 37 min |
| Apr 17, 4:33 PM CDT | Severe Thunderstorm Warning | FWD | Young | 42 min |
| Apr 17, 4:44 PM CDT | Special Weather Statement | FWD | Stephens | 31 min |
| Apr 17, 4:51 PM CDT | Severe Thunderstorm Warning | FWD | Jack | 54 min |
| Apr 17, 5:04 PM CDT | Severe Thunderstorm Warning | FWD | Stephens | 41 min |
| Apr 17, 5:21 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 54 min |
| Apr 17, 5:25 PM CDT | Special Weather Statement | FWD | Montague | 35 min |
| Apr 17, 5:31 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto | 59 min |
| Apr 17, 5:43 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Wise | 62 min |
| Apr 17, 6:01 PM CDT | Special Weather Statement | FWD | Parker | 29 min |
| Apr 17, 6:16 PM CDT | Severe Thunderstorm Warning | FWD | Parker | 59 min |
| Apr 17, 6:22 PM CDT | Tornado Warning | FWD | Palo Pinto, Parker | 38 min |
| Apr 17, 6:43 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Montague, Wise | 62 min |
| Apr 17, 6:50 PM CDT | Special Weather Statement | FWD | Tarrant | 25 min |
| Apr 17, 6:57 PM CDT | Tornado Warning | FWD | Parker | 48 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.